Subexponential Estimations in the Shirshov Height Theorem

A. Belov-Kanel, M. Kharitonov

Research output: Contribution to journalArticlepeer-review


We study subexponential estimates in the Shirshov height theorem. Our proof uses Latyshev's idea of the Dilworth theorem application. G. Chelnokov proposed using this idea in the nonmultilinear case.

Original languageEnglish
Pages (from-to)378-381
Number of pages4
JournalJournal of Mathematical Sciences
Issue number3
StatePublished - Sep 2013


Dive into the research topics of 'Subexponential Estimations in the Shirshov Height Theorem'. Together they form a unique fingerprint.

Cite this